# SDR HEEA078486

- Difficulty date: April 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- Aircraft time: 12,151 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Gearbox
- Part number: 3024780
- Part serial: CPGBTC0014
- Condition: Making Metal
- Location: Main Rotor
- Part time: 2,536 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR COMBINING GEARBOX MAKING METAL.
